Expansions in the Askey-Wilson polynomials

Mourad E.H. Ismail, Dennis Stanton

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We give a general expansion formula of functions in the Askey-Wilson polynomials and using Askey-Wilson orthogonality we evaluate several integrals. Moreover we give a general expansion formula of functions in polynomials of Askey-Wilson type, which are not necessarily orthogonal. Limiting cases give expansions in little and big q-Jacobi type polynomials. We also give a new generating function for Askey-Wilson polynomials and a new evaluation for specialized Askey-Wilson polynomials.

Original languageEnglish (US)
Pages (from-to)664-674
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Issue number1
StatePublished - Apr 1 2015

Bibliographical note

Publisher Copyright:
© 2014 Elsevier Inc.


  • Andrews formula
  • Askey-Wilson polynomials
  • Basic hypergeometric series
  • Expansion formulas
  • Generating functions

Fingerprint Dive into the research topics of 'Expansions in the Askey-Wilson polynomials'. Together they form a unique fingerprint.

Cite this